# SDR 95ZZZX1669

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Engine: Pwa JT9D7A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 70540137
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HONG KONG/ANC - FLT SJM002 - DURING FLIGHT, NR 2 ENGINE EPR DROPPED DOWN TO 1.07 AT 790 DEGREES EGT, PUSHING THROTTLE UP ON NR 2 TO MATCH EPR THEN CAUSED EGT TO CLIMB UP TO 895 DEGREES CELSIUS, DIVERT AIRCRAFT TO NRT.  FOUND LOW PRESSURE AT FP-12 FUEL PUMP ON NR 2 ENGINE WITH SOME METAL CONTAMINATION AT FUEL PUMP.  REPLACED PUMP AND FUEL HEATER, FUEL FILTER, PERFORMED ENGINE RUN, OPS CHECKED GOOD.
